I had my Mirena inserted about a month ago. The Mirena is pretty much my last choice at not having a hysterectomy (age 30). I have one child (I am a very high risk pregnancy) but we might want another in the future. Anyhow after having mine inserted I started having really bad pain (worse than my endometriosis pain). I called the Dr and she put me on Toradol but said I could only be on it for a few days because it is such a strong NSAID. I already also take vicodin for my endo pain. The Toradol did help the pain is not as bad but it is still there. Then I developed diarrhea (sorry tmi I know). Yesterday I started feeling kind of dizzy and really sick to my stomach. This morning I really thought I was going to be sick. I also have been extremely cold. So I did hear (after I had mine inserted) that you can get PID but the symptoms are so vague when you look them up. I know it is flu time and I do work in a Dr office (not directly with patients though) but I just don't feel right. I feel so sleep and dizzy and my stomach actually feels like it's kind of burning. The only time I have had the flu in the last 10 or so years was when I was preggo with my daughter. And this really doesn't feel like the flu but I don't want to "freak" out and just think that it's PID and end up in the ER ($125 copay and just paid this to have my daughter at the ER after her tonsil surgery). Has anyone else had these symptoms and was it PID? I really want the Mirena to work but have heard such horrible stuff since having it inserted. And of course before I got it I heard nothing but great stuff. Also would a WBC show high if it was PID I mean I would imagine it would since it's an infection but not sure since I have never had it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.